MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire entrapment occurred.The severely calcified target lesion was located in the superficial femoral artery (sfa).A 1.85mm jetstream sc catheter was selected for the atherectomy procedure.During device removal after lesion cutting by the device, it was observed that the device was entrapped on the guidewire.Both device and guidewire had to be removed together.There were no patient complications, and the case was completed with the original device.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the product was returned to boston scientific for analysis.Returned product consisted of a jetstream sc-1.85.The guidewire was in the device when returned.The device and the catheter shaft were analyzed for damage.The returned device showed shaft damage in the form of a kink located 135cm from the tip.The guidewire was pulled from the device with a slight restriction.The device was set up per the ifu and the device functioned as designed.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The complaint was confirmed for guidewire sticking and shaft damage.
 
Event or Problem Description

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18464121
Report Number2124215-2023-75440
Device Sequence Number7154831
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public08714729889861
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2025
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0031965371
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown